and by that i mean that me and my bf had sex and it burns and hurts to pee, i still have 2 days worth of monistat left that i didnt take cause i thought it was gone. should i take those and go to the store and get some more tomorrow or discard those and get new ones tomorrow???
It can be back because you didn't take the full course of treatment. There is a reason manufacturers tell you how long to take something and the directions are seldom to stop when you feel better. It takes longer then you have symptoms to get rid of infections. Also, if your bf has any symptoms he should be treated too. You should get more med and do a full treatment.
I agree with Kaismama - but since you didn't complete the full treatment with the Monistat you may want to buy a similar medication but not the same one. By not doing the full course of treatment your body may have adopted a resistance to Monistat. Check the same area in the pharmacy - there are other, similar creams that have a different "active" ingredient. And Please - do the full course of treatment for both you and your partner! If this does not take care of your problem you may have a different infection so see your doctor. - ElizsJane
Here's what you should do... throw away that you have left of the Monistat and go to the store and buy more and this time take it for the full amount of time that the instructions tell you to take it. Even if you feel better before that, that doesn't mean that the infection is gone. If you do this and it comes back again, then you should go see your doctor to make sure that it is a yeast infection and not something else.
Hope this helps, and good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2015 • 1 answer
Posted 22 Aug 2015 • 3 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers
Monistat 3 - I have a yeast infection due to having a vaginal birth two weeks ago. I have a new born
Posted 28 Apr 2016 • 1 answer
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Posted 20 Nov 2016 • 2 answers